MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 14 FR X 1.2 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 14 FR X 1.2 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 714120
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the child was hospitalized at the (b)(6) hospital in (b)(6) and therefore lowered during the days after the procedure and on the seventh day after the surgery during the probe placement, which was performed with 4 ml of abd, the balloon break inside the child¿s organism, so the family immediately communicated the customer.Several attempts to gather information from the customer were made.To date, no response has been received.If additional pertinent information becomes available, the report will be updated.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the child was hospitalized at the children¿s hospital in belo horizonte and therefore lowered during the days after the procedure and on the seventh day after the surgery the patient was hospitalized for the probe placement, which was performed with 4 ml of abd, the balloon break inside the child¿s organism, so the family immediately communicated the customer.Additional information was received and stated that balloon broke with a clean tear (no fragmented pieces).
 
Additional Manufacturer Narrative
Section b5 has been updated to include additional information.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The device was manufactured on 22-july-2019.A sample was not received for the investigation.Because a sample was not returned, we were unable to perform a follow-up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.Since the affected component is provided by an external supplier, a corrective action (capa) has been generated to the supplier to determine the root cause and corrective and preventive actions, if required.This complaint will be used for tracing and trending purposes.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The device was manufactured on (b)(6) 2019.One sample was received for the analysis.Visual and functional test were performed.Upon performing the leak test, a rupture in the balloon was observed.Therefore, the reported issue was confirmed.Since the affected component is provided by an external supplier, a corrective action (capa) has been generated to the supplier to determine the root cause and corrective and preventive actions, if required.This complaint will be used for tracing and trending purposes.

Brand Name
BALLOON SLG 14 FR X 1.2 CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16773350
Report Number9612030-2023-03678
Device Sequence Number6386628
Product Code KNT
UDI-Device Identifier10884521010635
UDI-Public10884521010635
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number714120
Device Catalogue Number714120
Device Lot Number1919504664
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer04/10/2023
04/10/2023
04/10/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date04/26/2023
06/14/2023
07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown